# SDR HALA2012031400111

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 34,598 hours, 6,461 cycles
- Engine: Pwa PW4060
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT FOUND NR 2 ENGINE BLADE DAMAGE AT THE TIP  .0652 X .1250 X .2500" FROM TIP OF BLADE.  REPAIRED BLADE IAW AMM 72-31-02 FOUND WITHIN LIMITS, EDDY CURRENT CHECKED OK. OK FOR SERVICE.
